# SDR REXA2018122101274

- Difficulty date: November 20, 2018
- Submitted: December 21, 2018
- Operation: Air carrier
- Aircraft: N901XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15130
- Aircraft time: 27,020 hours, 17,961 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: SH670375433
- Condition: Corroded
- Location: Bs 847-907
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH SIDEWALL SEAT TRACK STICK 9 HAS CORROSION SPOTS, IN THE CABIN.
REMOVED AND REPLACED LH SIDE WALL SEAT TRACK STICK 9 IAW CRJ 900 AMM  
53-00-49. SEAT TRACK WAS MADE ON WORK ORDER NO. 1016374 / 2000/0267   
S.N. 6702460.
